Jump to content
CrazyBoards.org

Feeling nothing on Pristiq...


Recommended Posts

I have been taking Pristiq for about 3 weeks now, 50 mg every other day, and feel absolutely nothing on it. I feel exactly the same as before I was taking it. My meds are 20mg Abilify, 200mg a day of Lamictal, and 50mg every other day of Pristiq. Could it just be that the dose is too low? I think this may be it but I was just curious if anyone else has felt no change on this med.

Link to comment
Share on other sites

I have been taking Pristiq for about 3 weeks now, 50 mg every other day, and feel absolutely nothing on it. I feel exactly the same as before I was taking it. My meds are 20mg Abilify, 200mg a day of Lamictal, and 50mg every other day of Pristiq. Could it just be that the dose is too low? I think this may be it but I was just curious if anyone else has felt no change on this med.

MnM-

?....50mg every other day? That is one of the strangest things I've ever heard of in the medical world. Wyeth/FDA/Clinicals show that 50mg daily is "theraputic" dosage. Are you titrating off another med? Are you dealing with a "family" practice doc, or a pdoc? How did this "doc" explain this to you while introducing an SNRI to your mix? Since the "half-life" of Pristiq is about 11 hours, I find it peculiar that you wouldn't experience some rather dramatic mood swings taking it every 48 hours.

Though there is nothing that would indicate that 100mg of Pristiq is any more effective than 50mg, it would almost seem that if your pdoc is trying some kind of "experiment" on your brain chemistry,this little "experiment" is kinda useless, and could even be hindering your progress.

I just simply see NO reason for this "therapy". I see no reason for this in the science that is provided to us over the web. I see no reason for this in regards to the PI Sheet provided with the med. Sorry to say, at least for you(but I have no problems with it in MY SELF ADVOCACY) I'd directly confront this "dr" with some knowledge, and probably end up firing him/her.

If a so called professional cannot provide me with substantive, researcheable "proof" that I can't establish for myself on the internet, he or she is fired immediately, and I move on.

I am not in a "cattle house", I do not live in "Catch 22", nor am I bound by "One Flew Over the Cookoos Nest".

My best to you!

Deepster

Link to comment
Share on other sites

I have been taking Pristiq for about 3 weeks now, 50 mg every other day, and feel absolutely nothing on it. I feel exactly the same as before I was taking it. My meds are 20mg Abilify, 200mg a day of Lamictal, and 50mg every other day of Pristiq. Could it just be that the dose is too low? I think this may be it but I was just curious if anyone else has felt no change on this med.

Starting a med on an "every other day" schedule is a bit odd. If your doctor is worrying about inducing mania or overextending your finances, why not just start with a subclinical dose of an SSRI? As with Effexor itself, this may be way too low a dose for Pristiq to act as an SNRI, so why pay extra?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...